MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 LOCKING SCREW 40; SHOULDER IMPLANT - LOCKING SCREW

DEPUY IRELAND - 3015516266 LOCKING SCREW 40; SHOULDER IMPLANT - LOCKING SCREW
Catalog Number 550310040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the head of the screw broke off upon insertion during a primary shoulder repair.The broken screw was left in place.There was no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code: 550310040, lot - 223758 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> a manufacturing record evaluation (nc search) was performed for the finished device product code: 550310040, lot - 223758 and no non-conformances / manufacturing irregularities were identified.

Brand Name
LOCKING SCREW 40
Common Device Name
SHOULDER IMPLANT - LOCKING SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22068817
Report Number1818910-2025-08327
Device Sequence Number18476102
Product Code HSD
UDI-Device Identifier10603295546610
UDI-Public(01)10603295546610(17)290331(10)223758
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550310040
Device Lot Number223758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale